# SDR SWIA200923316

- Difficulty date: December 20, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 20,863 hours, 16,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST SECTION OF FLOOR LEVEL EMERGENCY LIGHTS INOP.  (FLT 4645)  REPLACED THE NR 2 ELB INVERTER.
